MathSciNet Relay Station
MathSciNet bibliographic data
MR3504501 28D05 (28A33 60A10 60G09 62E10)
Vershik, A. M.; Haböck, U. On the classification problem of measurable functions in several variables and on matrix distributions. Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 441 (2015), Veroyatnostʹ i Statistika. 22, 119--143; translation in J. Math. Sci. (N.Y.) 219 (2015), no. 5, 683–699
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement